Show simple item record

dc.contributor.authorMitchell, Colm Patric
dc.date.accessioned2018-02-08T17:35:28Z
dc.date.available2018-02-08T17:35:28Z
dc.date.issued2018
dc.identifier.citationMitchell, Colm Patric. 2018. A capillary surface with no radial limits. Pacific Journal of Mathematics, vol. 293:no. 1:pp 173–178en_US
dc.identifier.issn0030-8730
dc.identifier.otherWOS:000423345600005
dc.identifier.urihttp://dx.doi.org/10.2140/pjm.2018.293.173
dc.identifier.urihttp://hdl.handle.net/10057/14552
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractIn 1996, Kirk Lancaster and David Siegel investigated the existence and behavior of radial limits at a corner of the boundary of the domain of solutions of capillary and other prescribed mean curvature problems with contact angle boundary data. They provided an example of a capillary surface in a unit disk D which has no radial limits at (0, 0) is an element of partial derivative D. In their example, the contact angle, gamma, cannot be bounded away from zero and pi. Here we consider a domain Omega with a convex corner at (0, 0) and find a capillary surface z = f (x, y) in Omega x R which has no radial limits at (0, 0) is an element of partial derivative D such that gamma is bounded away from 0 and pi.en_US
dc.language.isoen_USen_US
dc.publisherPacific Journal of Mathematicsen_US
dc.relation.ispartofseriesPacific Journal of Mathematics;v.293:no.1
dc.subjectCapillary surfacesen_US
dc.subjectPDEen_US
dc.subjectConcus-Finn conjectureen_US
dc.titleA capillary surface with no radial limitsen_US
dc.typeArticleen_US
dc.rights.holder© Copyright 2018 Pacific Journal of Mathematics. All rights reserved.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record